Anatolii Romanyuk
Anatolii Romanyuk
Verified email at imath.kiev.ua
Title
Cited by
Cited by
Year
Approximation of the Besov classes of periodic functions of several variables in a space L q
AS Romanyuk
Ukrainian Mathematical Journal 43 (10), 1297-1306, 1991
571991
Best-term trigonometric approximations of Besov classes of periodic functions of several variables
AS Romanyuk
Izvestiya: Mathematics 67 (2), 265, 2003
552003
Best approximations and widths of classes of periodic functions of several variables
AS Romanyuk
Sbornik: Mathematics 199 (2), 253, 2008
292008
Approximation of classes of periodic functions in several variables
AS Romanyuk
Mathematical Notes 71 (1), 98-109, 2002
29*2002
Approximate Characteristics of the Classes of Periodic Functions of Many Variables
AS Romanyuk
Proc. of the Institute of Mathematics, Ukrainian National Academy of…, 2012
242012
The best trigonometric approximations and the Kolmogorov diameters of the Besov classes of functions of many variables
AS Romanyuk
Ukrainian Mathematical Journal 45 (5), 724-738, 1993
241993
Optical characterization of the AgInS2 nanocrystals synthesized in aqueous media under stoichiometric conditions
L Borkovska, А Romanyuk, V Strelchuk, Y Polishchuk, V Kladko, ...
Materials Science in Semiconductor Processing 37, 135-142, 2015
222015
Linear widths of the Besov classes of periodic functions of many variables. II
AS Romanyuk
Ukrainian Mathematical Journal 53 (6), 965-977, 2001
222001
Approximability of the classes of periodic functions of several variables by linear methods and best approximations
AS Romanyuk
Sbornik: Mathematics 195 (2), 237, 2004
202004
Diameters and best approximation of the classes Bp,θ rof periodic functions of several variables
AS Romanyuk
Analysis Mathematica 37 (3), 181-213, 2011
19*2011
Linear widths of the Besov classes of periodic functions of many variables. I
AS Romanyuk
Ukrainian Mathematical Journal 53 (5), 744-761, 2001
172001
Best trigonometric approximations for some classes of periodic functions of several variables in the uniform metric
AS Romanyuk
Mathematical Notes 82 (1), 216-228, 2007
152007
Kolmogorov and trigonometric widths of the Besov classes of multivariate periodic functions
AS Romanyuk
Sbornik: Mathematics 197 (1), 69, 2006
152006
On Estimates of the Kolmogorov Widths of the Classes in the Space Lq
AS Romanyuk
Ukrainian Mathematical Journal 53 (7), 1189-1196, 2001
142001
Best trigonometric and bilinear approximations for the Besov classes of functions of many variables
AS Romanyuk
Ukrainian Mathematical Journal 47 (8), 1253-1270, 1995
141995
Asymptotic estimates for the best trigonometric and bilinear approximations of classes of functions of several variables
AS Romanyuk, VS Romanyuk
Ukr. Mat. Zh 62, 536-551, 2010
132010
Best trigonometric and bilinear approximations of functions of several variables from the classes B p, θ r I
AS Romanyuk
Ukrainian Mathematical Journal 44 (11), 1411-1424, 1992
131992
Inequalities for Lp-norms of (ψ, β)-derivatives and Kolmogorov widths of the classes of functions of many variables L p β ψ
AS Romanyuk
Investigations in the Theory of Approximation of Functions, 92-105, 1987
131987
Bilinear and trigonometric approximations of the Besov classes of periodic functions of many variables
AS Romanyuk
Izv. Ros. Akad. Nauk, Ser. Mat 70, 69-98, 2006
122006
Trigonometric and orthoprojection widths of classes of periodic functions of many variables
AS Romanyuk, VS Romanyuk
Ukr. Mat. Zh 61, 1348-1366, 2009
112009
The system can't perform the operation now. Try again later.
Articles 1–20